Universidad Complutense de Madrid
E-Prints Complutense

Self-inverse Sheffer sequences and Riordan involutions

Impacto

Downloads

Downloads per month over past year

Morón, Manuel A. and Luzón, Ana (2011) Self-inverse Sheffer sequences and Riordan involutions. Discrete applied mathematics, 159 (12). pp. 1290-1292. ISSN 0166-218X

[img] PDF
Restringido a Repository staff only

206kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0166218X11001430



Abstract

In this short note, we focus on self-inverse Sheffer sequences and involutions in the Riordan group. We translate the results of Brown and Kuczma on self-inverse sequences of Sheffer polynomials to describe all involutions in the Riordan group.


Item Type:Article
Uncontrolled Keywords:Arrays; Riordan group; involution; self-inverse Sheffer sequence
Subjects:Sciences > Mathematics > Group Theory
ID Code:14923
Deposited On:20 Apr 2012 10:54
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page